About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 731057, 4 pages
http://dx.doi.org/10.1155/2014/731057
Research Article

Numerical Solution of Singularly Perturbed Delay Differential Equations with Layer Behavior

1Department of Applied Mathematics, Faculty of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, Iran
2Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Received 4 September 2013; Accepted 24 December 2013; Published 16 January 2014

Academic Editor: Aref Jeribi

Copyright © 2014 F. Ghomanjani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Ghomanjani, A. Kılıçman, and F. Akhavan Ghassabzade, “Numerical Solution of Singularly Perturbed Delay Differential Equations with Layer Behavior,” Abstract and Applied Analysis, vol. 2014, Article ID 731057, 4 pages, 2014. doi:10.1155/2014/731057